# SDR SIMA20160706002

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 15,434 hours, 10,463 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING ENROUTE CLIMB TO 14000 FT,  RECEIVED AN AUTO PRESSURE CAUTION MESSAGE. WHILE RUNNING THE AUTO PRESSURE CHECKLIST A CABIN ALTITUDE WARNING MESSAGE WAS RECIEVED.  THE PAX OXYGEN ON CAUTION MESSAGE ALERTED AND ON AUTO PRESSURE 1/2 FAIL STATUS MESSAGE ON ED 2 WAS POSTED.  IN ADDITION BOTH PACK BEGAN SURGING JUST BEFORE WE RECIEVED THE AUTO PRESSURE MESSAGE.  DEFERRED AUTO PRESSURE 1-2 FAILED.  R & R CABIN PRESSURE ALTITUDE PANEL IAW AMM 21-33-01710-801.  OPS CKS GOOD.  REF AML 4020827, ITEM NR 2 MEL 21-26 RESTORED.
